Article (Scientific journals)
Ideally, all infinite-type surfaces can be triangulated
McLeay, Alan; PARLIER, Hugo
2022In Bull. Lond. Math. Soc., 54 (5), p. 2032--2040
Peer reviewed
 

Files


Full Text
triangles2021-02-19.pdf
Author preprint (207.41 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
McLeay, Alan
PARLIER, Hugo ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
yes
Language :
English
Title :
Ideally, all infinite-type surfaces can be triangulated
Publication date :
2022
Journal title :
Bull. Lond. Math. Soc.
ISSN :
0024-6093
Volume :
54
Issue :
5
Pages :
2032--2040
Peer reviewed :
Peer reviewed
Commentary :
4523578
Available on ORBilu :
since 19 January 2023

Statistics


Number of views
37 (2 by Unilu)
Number of downloads
27 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
2
OpenCitations
 
0
OpenAlex citations
 
3
WoS citations
 
4

publications
3
supporting
0
mentioning
4
contrasting
0
Smart Citations
3
0
4
0
Citing PublicationsSupportingMentioningContrasting
View Citations

See how this article has been cited at scite.ai

scite shows how a scientific paper has been cited by providing the context of the citation, a classification describing whether it supports, mentions, or contrasts the cited claim, and a label indicating in which section the citation was made.

Bibliography


Similar publications



Contact ORBilu